# SDR SWAA2022031431933

- Difficulty date: August 12, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING INSTALLATION; FOUND CRACK ON FWD EDGE OF BS 500D; LBL 12; WL 155; (MARKED) / REPAIRED CRACK ON SILL PLATE FWD EDGE AT BS 500D; LBL 12; WL 155 PER EA 1-753-35480 REV. IR AND ER 19-04418 REV. IR.
